# SDR CA960513004

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A65AR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contrl Unit
- Condition: Failed
- Location: Eng
- Part time: 10,118 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)OVER THE PAST SEVERAL DAYS, THE ENGINE HAD EXPERIENCED REPEATED SURGES. AFTER A LENGTHY TROUBLESHOOTING, THE PROBLEM WAS RESOLVED BY CHANGING THE FCU. THIS PARTICULAR UNIT HAD BEEN INSTALLED ONLY THRE E DAYS PRIOR TO THE ONSET OF THE SURGING.
